MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS CLOSED MALE LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS CLOSED MALE LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH2000SC-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned, but it has not yet been received.
 
Event or Problem Description
The event occurred on an unknown date, and involved spiros®, closed male luer w/red cap, 10 units.It was reported that a spiros that was leaking an unspecified chemotherapy medication.There is no report of adverse event, or patient harm.
 
Additional Manufacturer Narrative
No product samples, videos, or photographs were returned for investigation.The dhr for lot number 4957563 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.The device history review (dhr) for lot number 4957563 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.

Brand Name
SPIROS CLOSED MALE LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10823109
Report Number9617594-2020-00482
Device Sequence Number14286414
Product Code FPA
UDI-Device Identifier00840619042769
UDI-Public(01)00840619042769(17)250801(10)4957563
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue NumberCH2000SC-10
Device Lot Number4957563
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1